| Model Number |
816570 |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) duplicated the reported complaint.The roller pump was inspected, and no issues were found.The tubing set-up remained the same but was instead installed on the vent and sucker pumps, and the issue was duplicated even using the different pumps.As such, it was concluded that the issue was not with one of the pumps, but elsewhere in the tubing set-up.The roller pump passed all functional testing.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the cardioplegia pump took longer than the other pumps to get to the right pressure and the pressure dropped and was not maintaining.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.